# SDR DALA2025010600115

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 12,252 hours, 5,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR SURROUNDING STRUCTURE, LOWER SILL SCUFF PLATE SURFACE, NUT PLATES AND ADJACENT AREAS HAVE CORROSION AS MARKED. REMOVED AND REPLACED FWD CARGO DOOR LOWER SILL IAW A220 ASRP BD500-A-J51-40-11-00AAA-652A-A AND ERA 622992-14 REV O ASSOCIATED ER/A 14-622992 ADDED FOR AC 8103. (LP# 0743344)
